# SDR 20010601CW011

- Difficulty date: May 1, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Defective
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LANDING GEAR INDICATOR SHOWED 3 GREEN LIGHTS AND RIGHT MAIN UNSAFE LIGHT.  DECLARED AN EMERGENCY.  FOLLOWED REQUIRED PROCEDURE AND AIRCRAFT LANDED WITHOUT INCIDENT.  CORRECTION:  REPLACED LANDING GEAR ACCESSORY UNIT.  TESTED RIGHT MAIN LANDING GEAR DOWNLOCK SENSOR.  OPERATIONAL CHECK GOOD.
